MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 461CA
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a thermal event to a remstar pro c-flex + device.The user alleged the device burnt inside and the rubbers over the 4 wires have melted.There was no allegation of patient harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Previously submitted report was incorrectly filed with wrong (device) problem code grid, remedial action init, recall (z) number.In this report section report source, (device) problem code grid, remedial action init, recall (z) number have been updated/corrected.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17927609
Report Number2518422-2023-26479
Device Sequence Number15029782
Product Code BZD
UDI-Device Identifier00606959030138
UDI-Public00606959030138
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number461CA
Device Catalogue Number461CA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown